# SDR CALA2024050701340

- Difficulty date: April 30, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U585
- Condition: Corroded
- Location: Bs 1540 S38-39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0363. GENERATING ITEM:63-5310-1 -2622.(B767-53-3-7059) CORROSION ON SHEAR-TIE, ON THE AFT SIDE OF FRAME 1540, BETWEEN STR.39R AND 38R.#70195. REPLACED CORRODED SHEAR-TIE WITH A NEW SHEAR-TIE P/N 140T2102-58 5 INSTALLED IAW B767 SRM 51-40-02-0G-0 PARA 4 UPDATE TO DOWNGRADE FROM RII / MAJOR REPAIR NEED TO MAKE THIS LOG PAGE NON RII AND MAJOR REPAIR.
